# SDR FDEA202305220912

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T2201410G
- Part serial: 000204
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH WING  INBD MAIN FLAP UPPER SURFACE HAS EDGE DAMAGE ON OUTBD END. REPAIRED RH WING INBD MAIN FLAP UPPER SURFACE ON OUTBD END IAW FED EX EA H-5750-  T0374487-P1-WING-FLIGHT SURFACES-RH INBD MAIN FLAP, FRANGIBLE STRUCTURE ASSY UPPER   SKIN NICK.
